CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
Existence and construction of Hamiltonian paths and cycles on conforming tetrahedral meshes 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2011, 卷号: 88, 期号: 6, 页码: 1137-1143
Authors:  Liu, Hui;  Zhang, Linbo
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
adaptive finite element  tetrahedral meshes  Hamiltonian path  Hamiltonian cycle  mesh partitioning